# SDR REXA2021111601019

- Difficulty date: October 3, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 28,719 hours, 19,289 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Part number: CN6241293003
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH ENGINE LOWER CASCADE GOUGED .022" DEEP. AFTER EVALUATION, ORGINAL PART FOUND TO BE OUT OF LIMITS. REPLACED WITH NEW PART IAW CRJ900 SRM 78-34-01
